Browse Title Index


 
Issue Title
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Strongly nil *-clean rings Abstract   PDF
Abdullah Harmanci, Huanyin Chen, A. Cigdem Ozcan
 
Volume: 5 Issue: 1 Ternary maximal self-orthogonal codes of lengths $21,22$ and $23$ Abstract   PDF
Makoto Araya, Masaaki Harada, Yuichi Suzuki
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) The 3-GDDs of type $g^3u^2$ Abstract   PDF
Charles J. Colbourn, Melissa S. Keranen, Donald L. Kreher
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) The covering number of $M_{24}$ Abstract   PDF
Michael Epstein, Spyros S. Magliveras
 
Volume: 1 Issue: 1 The existence of optimal quaternary [28,20,6] and quantum [[28,12,6]] codes Abstract   PDF
Vladimir D. Tonchev
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) The extension problem for Lee and Euclidean weights Abstract   PDF
Philippe Langevin, Jay A. Wood
 
Volume: 4 Issue: 1 The nonnegative Q−matrix completion problem Abstract   PDF
Bhaba Kumar Sarma, Kalyan Sinha
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) The part-frequency matrices of a partition Abstract   PDF
William J. Keith
 
Volume: 2 Issue: 3 The rainbow vertex-index of complementary graphs Abstract   PDF
Fengnan Yanling, Zhao Wang, Chengfu Ye, Shumin Zhang
 
Volume: 5 Issue: 2 The root diagram for one-point AG codes arising from certain curves with separated variables Abstract   PDF
Federico Fornasiero, Guilherme Tizziotti
 
Volume: 3 Issue: 1 The unit group of group algebra $F_qSL(2;Z_3)$ Abstract   PDF
Swati Maheshwari, R. K. Sharma
 
Volume: 4 Issue: 3 Twin bent functions, strongly regular Cayley graphs, and Hurwitz-Radon theory Abstract   PDF
Paul Leopardi
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) Weak isometries of Hamming spaces Abstract   PDF
Ryan Bruner, Stefaan De Winter
 
Volume: 6 Issue: 1 Weight distribution of a class of cyclic codes of length $2^n$ Abstract   PDF
Manjit Singh, Sudhir Batra
 
Volume: 2 Issue: 1 γ-Lie structures in γ-prime gamma rings with derivations Abstract   PDF
Okan Arslan, Hatice Kandamar
 
76 - 90 of 90 Items << < 1 2 3 4